# SDR UALA2013010300040

- Difficulty date: December 27, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 47,160 hours, 18,773 cycles
- Engine: Iae V2522A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PLYON, PANEL 482AR, MISSING ONE EACH FASTENER.  REPLACED MISSING FASTENER IN PANEL 482AR.
